American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 216 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] M. E. Rossi. A bound on the reduction number of a primary ideal. Proc. Amer. Math. Soc. 128 (2000) 1325-1332. MR 1670423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Hsin-Ju Wang. Hilbert coefficients and the associated graded rings. Proc. Amer. Math. Soc. 128 (2000) 963-973. MR 1628432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Shiro Goto and Kenji Nishida. Catenarity in module-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 3495-3502. MR 1618674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] S. P. Dutta. A theorem on smoothness- Bass-Quillen, Chow groups and intersection multiplicity of Serre. Trans. Amer. Math. Soc. 352 (2000) 1635-1645. MR 1621737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Mark Johnson and Bernd Ulrich. Serre's condition $R_k$ for associated graded rings. Proc. Amer. Math. Soc. 127 (1999) 2619-2624. MR 1600093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Uwe Nagel. Arithmetically Buchsbaum divisors on varieties of minimal degree. Trans. Amer. Math. Soc. 351 (1999) 4381-4409. MR 1615938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Juan Elias. On the depth of the tangent cone and the growth of the Hilbert function. Trans. Amer. Math. Soc. 351 (1999) 4027-4042. MR 1491860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Moira A. McDermott. Tight closure, plus closure and Frobenius closure in cubical cones. Trans. Amer. Math. Soc. 352 (2000) 95-114. MR 1624198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] José J. M. Soto. Quasi-isomorphisms of Koszul complexes. Proc. Amer. Math. Soc. 128 (2000) 713-715. MR 1626482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] C. Krattenthaler and M. Prohaska. A remarkable formula for counting nonintersecting lattice paths in a ladder with respect to turns. Trans. Amer. Math. Soc. 351 (1999) 1015 - 1042. MR 1407495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Kohji Yanagawa. $F_{\Delta}$ type free resolutions of monomial ideals. Proc. Amer. Math. Soc. 127 (1999) 377-383. MR 1610805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Alberto Corso, William Heinzer and Craig Huneke. A generalized Dedekind-Mertens lemma and its converse . Trans. Amer. Math. Soc. 350 (1998) 5095-5109. MR 1473435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] S. P. Dutta. A Note on the Monomial Conjecture. Trans. Amer. Math. Soc. 350 (1998) 2871-2878. MR 1466948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] S. P. Dutta. A characterization of Gorenstein rings in characteristic $p\ (>0)$ . Proc. Amer. Math. Soc. 126 (1998) 1637-1643. MR 1443824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] William Heinzer and Craig Huneke. The Dedekind-Mertens Lemma and the contents of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1305-1309. MR 1425124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Nguyen Tu Cuong. Remarks on the non-Cohen-Macaulay locus of Noetherian schemes. Proc. Amer. Math. Soc. 126 (1998) 1017-1022. MR 1425118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Aron Simis. On the jacobian module associated to a graph. Proc. Amer. Math. Soc. 126 (1998) 989-997. MR 1425139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Claudia Miller. Complexity of tensor products of modules and a theorem of Huneke-Wiegand. Proc. Amer. Math. Soc. 126 (1998) 53-60. MR 1415354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Steven Kleiman and Bernd Ulrich. Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc. 349 (1997) 4973-5000. MR 1422609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Zhou Caijun. Cohen-Macaulay Section Rings . Trans. Amer. Math. Soc. 349 (1997) 4659-4667. MR 1407695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] William Heinzer and Craig Huneke. Gaussian polynomials and content ideals. Proc. Amer. Math. Soc. 125 (1997) 739-745. MR 1401742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Valentina Barucci, David E. Dobbs and Marco Fontana. Maximality properties in numerical semigroups and applications to one-dimensional analytically irreducible local domains. Memoirs of the AMS 125 (1997) MR 1357822.
Book volume table of contents   

[113] Susan Morey and Bernd Ulrich. Rees algebras of ideals with low codimension. Proc. Amer. Math. Soc. 124 (1996) 3653-3661. MR 1343713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Paulo Brumatti, Philippe Gimenez and Aron Simis. Combinatorics of a certain ideal in the Segre coordinate ring. Proc. Amer. Math. Soc. 124 (1996) 3285-3292. MR 1343683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Winfried Bruns. Tight closure. Bull. Amer. Math. Soc. 33 (1996) 447-457. MR 1397097.
Abstract, references, and article information   
View Article: PDF

[116] Yuji Yoshino. On the higher delta invariants of a Gorenstein local ring. Proc. Amer. Math. Soc. 124 (1996) 2641-2647. MR 1327054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] David Eisenbud, Mark Green and Joe Harris. Cayley-Bacharach theorems and conjectures. Bull. Amer. Math. Soc. 33 (1996) 295-324. MR 1376653.
Abstract, references, and article information   
View Article: PDF

[118] Sam Huckaba. A $d$-dimensional extension of a lemma of Huneke's and formulas for the Hilbert coefficients. Proc. Amer. Math. Soc. 124 (1996) 1393-1401. MR 1307529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Kohji Yanagawa. A characterization of integral curves with Gorenstein hyperplane sections . Proc. Amer. Math. Soc. 124 (1996) 1379-1384. MR 1301052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Matthew Miller and Rafael H. Villarreal. A note on generators of least degree in Gorenstein ideals. Proc. Amer. Math. Soc. 124 (1996) 377-382. MR 1301519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 216 found      Go to page: 1 2 3 4 5 6 7 > >>